# SDR C2XA07SH012

- Difficulty date: February 5, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 10,490 hours, 8,260 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FL 3130 IAH TO STL - BAGGAGE SMOKE IN FLIGHT AT FL 290 CREW DISCHARGED BOTTLES AND DIVERTED TO SHV.  MX INSPECTED THE BAGGAGE COMPARTMENT AREA AND FOUND NO EVIDENCE OF FIRE OR SMOKE.  MX R&R FIRE BOTTLES AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
